Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child's lips turning dark. Had foetal distress upon birth. Worried

i am african, and have a month old baby boy, born through caesarian birth and who had foetal distress upon birth and had to be placed on oxgyen for 2 days. his lips have been perfectly pink but last week have started turning darkish. the doctor says its ok since we are african, but, i am not convinced. His feeding is fine, no fever , had added weight well (from 3kgs to 4.5 currently). I am kinda worrried about the lips. Pls advice.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response

Thank you for your query.

On breast feeding the lips show some unevenness and appear dark. There is nothing to worry about it. However if they are bluish in colour then you need to worry and get him examined to exclude any cardiac condition.

I hope I have answered your query to your satisfaction.

Wishing your child all the best.


Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor